# SDR FDEA202507021096

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,760 hours, 22,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53771694203
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - FUSELAGE FRAME AT FR22 BETWEEN STGR9RH AND STGR10RH DEFORMED REPLACED THE DEFORMED FRAME AND COUPLING AT MAIN DECK FUSELAGE FRAME AT FR22   BETWEEN STGR9RH AND STGR12RH WITH FABRICATED PARTS PER A300-600F SRM51-40-21 AND DWG: A53771694 (ISSUE.B) AND DWG A53770903 (ISSUE.E). THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW GMM6-2-100.
